MAUDE Adverse Event Report: MAQUET GMBH MEERA ST MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA ST MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.E1 event site name: (b)(6).
 
Event or Problem Description
Getinge became aware of an incident involving one of our operating tables, 710001b0 ¿ meera st eu without auto drive.During surgery, a member of the medical staff had their foot trapped in the base of the operating table.This led to the staff member sustaining a compound fracture of the left leg, which required medical intervention and hospitalization.We decided to report the issue due to the serious injury of the user.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.
 
Event or Problem Description
Getinge became aware of an incident involving one of our operating tables, 720001b0, meera eu without auto drive.During surgery, a member of the medical staff had their foot trapped in the base of the operating table.This led to the staff member sustaining a compound fracture of the left leg, which required medical intervention and hospitalization.We decided to report the issue due to the serious injury of the user.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.The correction of b5 describe event or problem, d4 version of model#, d4 unique identifier (udi) #, h4 device manufacture date, fields deems required.This is based on the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an incident involving one of our operating tables, 710001b0, meera st eu without auto drive.During surgery, a member of the medical staff had their foot trapped in the base of the operating table.This led to the staff member sustaining a compound fracture of the left leg, which required medical intervention and hospitalization.We decided to report the issue due to the serious injury of the user.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.Corrected b5 describe event or problem: getinge became aware of an incident involving one of our operating tables, 720001b0, meera eu without auto drive.During surgery, a member of the medical staff had their foot trapped in the base of the operating table.This led to the staff member sustaining a compound fracture of the left leg, which required medical intervention and hospitalization.We decided to report the issue due to the serious injury of the user.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.Previous d4 version of model#: 710001b0.Corrected d4 version of model#:720001b0.Previous d4 unique identifier (udi) #: (b)(4).Corrected d4 unique identifier (udi) #: (b)(4).Previous h4 device manufacture date: 07/01/2017.Corrected h4 device manufacture date: 03/31/2017.
 
Event or Problem Description
Manufacturer reference number ot (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an incident involving one of our operating tables, 720001b0 ¿ meera eu without auto drive.During surgery, a member of the medical staff had their foot trapped under the base of the operating table.This led to the staff member sustaining a compound fracture of the left leg, which required medical intervention and hospitalization.We decided to report the issue due to the serious injury of the user.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.Based on the investigation conducted, it was concluded that at the time of the event, the device was functioning within its intended design and technical specifications.There was no evidence indicating that the getinge device contributed to the reported incident, and no malfunction could be confirmed.All findings support that the device operated as expected throughout the course of the patient¿s treatment.A review of the received customer product complaints revealed that the issues led to serious injuries of the users when this kind of event occurred.Based on the conducted investigation, according to the information provided by the technician the table was parked on the level and secured with lock function, object was placed under the table causing collision and not enough attention was paid with foot placement during the procedure and operating with meera table.Moreover, inspection of the operating table was conducted and no anomalies were found.According to the described scenario, technical documentation, and history review of a similar customer product complaint, we assume that the collision with the object under the table and poor foot positioning could have caused the described incident.In the user manual (ifu 7200.01 rev.14, page 27, see also page 27 from ¿ifu 7200.01 rev.14¿) the user is warned that when setting down the or table, there is a risk of crushing and shearing to the feet or objects.Before putting down the or table, the user needs to be sure there are no objects located under the or table base.When lowering the or table, the user needs to keep a sufficient distance to the or table base.The user is also warned to park the mobile operating table on level ground and secure it with the "[lock]" function before each application and after each movement (ifu 7200.01 rev.14, page 27, see also page 27 from ¿ifu 7200.01 rev.14¿).In summary and as a result of the root cause evaluation, it can be concluded that the root cause of the reported issue, namely the base of the table dropping during surgery leading to the serious injury of the user and an unspecified injury of the patient, was user error as it is probable that the user disregarded the safety notes from the instruction for use.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of g1 contact person ¿ mfg site, h6 investigation findings and investigation conclusions fields deems required.This is based on the internal evaluation.Previous g1 contact person ¿ mfg site: ullrich, holger corrected g1 contact person: diana gutekunst.

Brand Name
MEERA ST MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key24197979
Report Number8010652-2026-0000003
Device Sequence Number5534348
Product Code FQO
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number720001B0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer01/30/2026
05/04/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/20/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown